Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Severe gastritis, nausea, vomiting sensation. Taking rantac-d, raberite-d. Endoscopy required?

Hello, My mom aged 70, is suffering from severe gastritis since past 6 months. All kinds of medicines work for sometime but the problem is not solved. rantac-d, raberite-d, omez-d etc work for sometime but no permanent cure. she gets severe nausea because of gastritis, vomitting doesnt happen but unbearable nausea, feels like vomiting. Doctor today has given rablet-d and vertin 16mg. Pls advise. Doc has asked her to do endoscopy and abdomen scan.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  1326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Gastric irritation at the age of 70 could be due to atrophic changes in the stomach besides many other causes like peptic ulcer, pancriatitis, indigestion due to lack of enzymes, gallbladder stones, internal ear problem etc. Gastroscopy and scaning of whole abdomen, liver function tests are must to come to a final diagnosis.
Besides i advise you some non medical procedures for relief, Diversion procedures as meditation, reading books, and hearing music.
Diet recommendations for her , avoid taking spices, chillies, junk foods, oily foods, always take food at perticular time.
Take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, fruits , juices, and dry fruits. During this menu some people may face irritation to some foods, in that case they should avoid such foods.Wishing her a fast recovery and thanks for calling.

Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor